# SDR IMJ2006F00000

- Difficulty date: January 1, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N15SK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600395
- Engine: Pwa JT15D5
- System (JASC): 2100 · Air Conditioning System
- Part: Clamp
- Part number: 006244573150
- Condition: Failed
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT MASTER CAUTION AND CABIN ABOVE 10,000 SEGMENT ILLUMINATED AND PAX OXYGEN MASKS DROPPED.  EMERGENCY DECLARED, AIRCRAFT DESCENDED AND RETURNED TO DEPARTURE, UNEVENTFULLY.  AIRCRAFT FLOWN ON MEL, UNPRESSURIZED.  FOUND CLAMP AT SECONDARY HEAT EXCHANGER FAILED.  CLAMP REPLACED, PRESSURIZATION SYSTEM CHECKED NORMAL, AIRCRAFT RELEASED TO SERVICE.  (K)
